I am wondering if my medications need to be adjusted down. I can’t seem to feel things as fully as I should.
I have lost my creativity. I have lost my emotions. I don’t like how this feels.
I am unable to grieve. I can’t cry. I got teary eyed the first few days but I haven’t actually been able to let go and just sob. I really need to. I can feel that at least.
I want to feel an interest in something. I want to feel joy at something. I want to feel grief. I want to feel.
I now understand why so many bipolars go off their meds. Lucky(?) for me the past depression has etched a scar that keeps me from doing that.
I wish Dani was here to talk to.
I had the same problem with my meds too. I adjusted down but of course can feel again which is often an issue
LikeLiked by 1 person
hi! my name is Allison.I’ve had this for 25 years and I know what you are talking about. I’ve had it tons of times, most recently when I was on brintellix. However, I’m so not into depression that when I feel disconnected, dull, yet up…I stay put, but the idea that maybe you should scale down on dosage is sane. Talk to your doc first though, if you like yours. allison
They like the idea that we can’t feel. That makes life for them easier.